| Catalog Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-aug-2023.Lot 2243887: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional involved implant: batch review performed on 11-sept-2023 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2303943 lot 2303943: (b)(4) items manufactured and released on 02-may-2023.Expiration date: 2028-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 3 weeks from the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.